| Model Number |
MX4450 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd 64" (163 cm) stdbore ext set w/two 4-way there was a blockage.This is 1 of 2 related reports.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the tubing cannot be flushed or primed.New complaint to be generated- captures sets for dates of events 4/7 and 2 unknown dates.
Event or Problem Description
It was reported while using bd 64" (163 cm) stdbore ext set w/two 4-way there was a blockage.This is 1 of 2 related reports.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the tubing cannot be flushed or primed new complaint to be generated- captures sets for dates of events 4/7 and 2 unknown dates.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 24-apr-2023 h6: investigation summary three sample model mx4450 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a 10 ml bd syringe and unable to be flushed.Visual inspection under the microscope showed signs of excess solvent near the female luer.A quality notification was sent to the manufacturer.From the manufacturers investigation, operator did not follow the procedure mfg0225 for mdgn dispenser and insert multiple the tube into solvent dispenser.A quality alert was generated on 29jun203 to prevent this defect.No corrective/preventive actions were taken on this investigation since the controls to prevent occlusion in tubing were in place.A device history record review could not be performed because a lot number was not provided by the customer.H3 other text : see h10.